# SDR FDEA200904091230

- Difficulty date: April 9, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340083
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON RT PYLON/WING SUPPORT BRACKET AND BOTTOM SKIN RIB 8.  REPAIR PERFORMED IAW DRAWING R571-50532 AND RAS/BAE/1009499/2009 ISS A, APPROVED BY EA 6-2900-129110.
